| Model Number |
G52756 |
| Medical Device Problem Code |
Expulsion (2933)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a nester platinum embolization coil eroded through a vessel wall.The coil was placed on an unknown date during a brto [balloon-occluded retrograde transvenous obliteration] procedure for the treatment of gastric varices.The target site was a gastric varix which, "based on the coil size, was estimated to be =18 mm.However, it was soft and had an irregular, nodular appearance, suggestive of a conglomeration of varices." according to the user, no resistance or other issues were noted upon deployment of the coil.Several months after the coil placement, endoscopy revealed that the coil had protruded into the stomach.The patient is currently under observation.The treatment team is considering whether the coil should be cut and is considering possible complications that could occur related to its exposure in the stomach.No patient symptoms are present at this time.On 31mar2026, the cook sales representative visited the physician and reviewed photographs, which showed approximately 5 to 7cm of coil protruding from two locations.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.An additional coil for this event is captured in a report with patient identifier: (b)(4).
Additional Manufacturer Narrative
G4: pma/510(k) #: preamendment.H3: device evaluated by mfg? device not returned to manufacturer.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
In additional information, it was reported that the coil was placed on 22dec2025.
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: b5, d6a.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.